# SDR UIEA2019080864959

- Difficulty date: August 4, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,633 hours, 17,325 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO # 7 SMOKE DETECTOR INOP. ( TRANSFERRED TO MDDR # 115824 AS PER MEL 26-16-02-01, CAT 'C', DUE DATE 15AUG19.   LP 1091652 - M2: REMOVED AND REPLACED 7B CARGO SMOKE DETECTOR AND OPS CHECK STILL FAILS. DMI # 15824 REMAINS OPEN. FURTHER T/S NEEDED IAW 767 AMM 26-16-02.  LP 1091654 - M3: T/S SMOKE DET. #7 CHANNEL B, FOUND DET. OPERATIONAL & FOUND 28VDC ON PINS 4 &12 ON CONNECTOR D20298. REQ FUTHER T/S MDDR #115824 REMAINS OPEN.  LP 1091657 - M1: REINSPECTED FIRE CARGO LIGHT LOOP LIGHTS IAW DMI # 26-16-02-01. ALL CHECKS ARE GOOD. DMI 115824 REMAINS OPEN.  LP 1091659 - M4: REMOVED AND RE-INSTALLED FOR T/S MAIN CARGO SMOKE DET CONTROL PANEL. FOUND LOOSE CONNECTOR, RE-SECURED CONNECTOR IAW AMM 26-14-00. SYSTEM OPERATES NORMAL. THIS CLEARS MDDR 115824, PLACARDS REMOVED. )
